# SDR GTIA020368

- Difficulty date: March 27, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT WING BOTTOM SIDE ACCESS PANEL INBOARD OF MLG, ANTI-SKID VALVE MOUNT PANEL IS DELAMINATED.  REMOVED ACCESS PANEL.  REPAIRED LEFT WING BOTTOM SIDE PANEL OF MLG.  INSTALLED ACCESS PANEL.  (M)
